Biblio Index

Export 8 results:
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is N  [Clear All Filters]
Journal Article
Dell'Accio, F., Di Tommaso, F., Francomano, E., & Nudo, F.. (2022). An adaptive algorithm for determining the optimal degree of regression in constrained mock-Chebyshev least squares quadrature. Dolomites Research Notes on Approximation, 15(4), 35-44. presented at the 12/2022. doi:10.14658/pupj-drna-2022-4-4
PDF icon 04_60thDM.pdf (436.52 KB)
Blatt, H. P., & Nguyen, E.. (2019). Analytic properties of telescoping series derived from the zeros of the polynomial components. Dolomites Research Notes on Approximation, 12(Special_Issue), 1-9. presented at the 10/2019. doi:10.14658/pupj-drna-2019-Special_Issue-2
PDF icon AKroo_BlattNguyen.pdf (161.65 KB)
Danek, T., Noseworthy, A., & Slawinski, M. A.. (2018). Effects of norms on general Hookean solids for their isotropic counterparts. Dolomites Research Notes on Approximation, 11(1), 15-28. presented at the 03/2018. doi:10.14658/pupj-drna-2018-1-3
PDF icon DanekNoseworthySlawinski_2018_NGH.pdf (6.19 MB)
Suryanarayana, G., Cools, R., & Nuyens, D.. (2015). Integration and Approximation with Fibonacci lattice points. Dolomites Research Notes on Approximation, 8(Special_Issue), 92-101. presented at the 12/2015. doi:10.14658/pupj-drna-2015-Special_Issue-9
PDF icon Cools_etal_10YPDPTS.pdf (2.13 MB)
Aminian Shahrokhabadi, M., Neisy, A., Perracchione, E., & Polato, M.. (2019). Learning with subsampled kernel-based methods: Environmental and financial applications. Dolomites Research Notes on Approximation, 12(1), 17-27. presented at the 04/2019. doi:10.14658/pupj-drna-2019-1-3
PDF icon Shahrokhabadietal_2019_LSK.pdf (1.58 MB)
Çetin, N., Costarelli, D., Natale, M., & Vinti, G.. (2022). Nonlinear multivariate sampling Kantorovich operators: quantitative estimates in functional spaces. Dolomites Research Notes on Approximation, 15(3), 12-25. presented at the 10/2022. doi:10.14658/pupj-drna-2022-3-3
PDF icon 03_cetin.pdf (279.75 KB)
Nedaiasl, K., & Foroush Bastani, A.. (2017). On the Numerical Approximation of Some Non-standard Volterra Integral Equations. Dolomites Research Notes on Approximation, 10(Special_Issue), 118-127. presented at the 06/2017. doi:10.14658/pupj-drna-2017-Special_Issue-12
PDF icon NedaiaslBastani_DRNA2017.pdf (212.96 KB)
Agarwal, P., Ahsan, S., Akbar, M., Nawaz, R., & Cesarano, C.. (2021). A Reliable Algorithm for solution of Higher Dimensional Nonlinear (1 + 1) and (2 + 1) Dimensional Volterra-Fredholm Integral Equations. Dolomites Research Notes on Approximation, 14(2), 18-25. presented at the 04/2021. doi:10.14658/pupj-drna-2021-2-4
PDF icon CesaranoetalMATA2020.pdf (220.94 KB)